# SDR RRXA003330

- Difficulty date: October 30, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110192
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE WING PANEL O/B OF MLG AT STA XRS 76, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-3-0.
